کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4594533 1335765 2011 15 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
The average behavior of the coefficients of Dedekind zeta function over square numbers
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات اعداد جبر و تئوری
پیش نمایش صفحه اول مقاله
The average behavior of the coefficients of Dedekind zeta function over square numbers
چکیده انگلیسی

In this paper, we are interested in the average behavior of the coefficients of Dedekind zeta function over square numbers. In Galois fields of degree d   which is odd, when l⩾1l⩾1 is an integer, we have∑n⩽xa(n2)l=xPm(logx)+O(x1−3md+6+ε), where m=(l(d+1)/2)dl−1m=((d+1)/2)ldl−1, Pm(t)Pm(t) is a polynomial in t   of degree m−1m−1, and ε>0ε>0 is an arbitrarily small constant. By using our method, we also rectify the main terms of the k-dimensional divisor problem in some Galois fields over square numbers established by Deza and Varukhina (2008) [DV].

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Number Theory - Volume 131, Issue 10, October 2011, Pages 1924–1938
نویسندگان
, ,